# SDR 9506929973

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Longeron 1l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND WATER DRIPPING FROM COMMUNICATIONS JACK BOX, FOUND SEALANT MISSING FROM UPPER LAP SEAM AND CORROSION AND CRACK IN LONGERON 1L FORWARD END SHOVEL FITTING.  REPLACED SHOVEL FITTING PER SRM 51-30-2 AND RESEALED LAP SEAM.
